# SDR AALA2019120659028

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 61,243 hours, 24,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 111A700124
- Condition: Worn
- Location: Bs 542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GROUND AIR DOOR TO FUSELAGE LATCH STRIKER PLATE STRAP PREVIOUS REPAIR WORN THROUGH AT BS 542 AND RBL 40. REPAIRED STRAP PER SRM 57-10-13-2R-3 REPAIR 3.
